Bilal Eftal Acet

DOI Number
First page
Last page


In this paper, we study $f-$biharmonic curves as the critical points of the $f-$bienergy functional $E_{2}(\psi )=\int_{M}f\mid \tau (\psi )^{2}\mid \vartheta _{g}$, on a Lorentzian para-Sasakian manifold $M$. We give necessary and sufficient conditions for a curve such that has a timelike principal normal vector on lying a $4$-dimensional conformally flat, quasi-conformally flat and conformally symmetric Lorentzian para-Sasakian manifold to be an $f-$biharmonic curve. Moreover, we introduce proper $f-$biharmonic curves on the Lorentzian sphere $S_{1}^{4}.$


f−biharmonic curves; f−bienergy functional; para-Sasakian manifold; Lorentzian sphere.

Full Text:



A. Balmus, S. Montaldo and C. Oniciuc: Classification results for biharmonic submanifolds in spheres. Israel J. Math. 168 (2008), 201–220.

B. Y. Chen and M. Varga: Biharmonic ideal hypersurfaces in Euclidean spaces. Diff. Geom. Appl. 31 (2013), 1–16.

G. Y. Jiang : 2-harmonic isometric immersions between Riemannian manifolds. Chinese Ann. Math. Ser. A. 7 (1986), 130–144.

I. Mihai and R. Rosca: Lorentzian P-Sasakian manifold in Classical Analysis. World Sci. Publ. River Edge, NJ, 1991, pp.155-169.

I. Mihai, A. A. Shaikh and U. C. De: On Lorentzian para-Sasakian manifold. Rendicontidel Seminario Matematico di Messina, Serie II., 1999.

I. Sato: On a structure similar to the almost contact structure. Tensor N.S. 30 (1976), 219–224.

J. Eells and J. H. Sampson: Harmonic mapping of the Riemannian manifold. American J. Math. 86 (1964), 109–160.

J. Walrave: Curves and surfaces in Minkowski spaces. Doctoral Thesis, K. U. Leuven, Fac. of Science, 1995.

K. Matsumoto: On Lorentzian paracontact manifolds. Bull. Yamagota Univ. Natur. Sci. 12 (1989), 151–156.

K. Matsumoto, I. Mihai and R. Rosca: −geodesic gradient vector fields on a Lorentzian para-Sasakian manifold. J. Korean Math. Soc. 32 (1995), 17–31.

M. M. Tripathi and U. C. De: Lorentzian almost paracontact manifolds and their submanifolds. J. Korean Soc. Math. Educ. Ser. B Pure Appl. Math. 8 (2001), 101–125.

M. Tarafdar and A. Bhattacharyya: On Lorentzian para-Sasakian manifolds. In Steps in Differential Geometry (Debrecen). Inst. Math. Infor. (2000), 343–348.

M. C. Chaki and B. Gupta: On conformally symmetric spaces. Indian J. Math. 5 (1963), 113–122.

P. Baird and D. Kamissoko: On constructing biharmonic maps and metrics. Ann. Glob. Anal. Geom. 23 (2003), 65–75.

P. Baird, A. Fardoun and S. Ouakkas: Conformal and semi-conformal biharmonic maps. Ann. Glob. Anal. Geom. 34 (2008), 403–414.

R. Caddeo, S. Montaldo and C. Oniciuc: Biharmonic submanifolds of S3 . Int. J. Math. 12 (2001), 867–876.

S. Keleş, S. Yüksel Perktas¸ and E. Kılıç: Biharmonic Curves in LP-Sasakian Manifolds. Bull. Malays. Math. Sci. Soc. 33 (2010), 325–344.

S. Montaldo and C. Oniciuc: A short survey on biharmonic maps between Riemannian manifolds. Rev. Un. Mat. Argent. 47 (2006), 1–22.

S. Yüksel Perktaş and E. Kılıç: Biharmonic maps between doubly warped product manifolds. Balkan Journal of Geometry and Its Appl. 15 (2010), 159–170.

S. Yüksel Perktaş, E. Kılıç and S. Keleş: Biharmonic hypersurfaces of Lorentzian para-Sasakian manifolds. An. Stiint. Univ. Al. I. Cuza Iasi, Tomul LVII, f.2 DOI: 10.2478/v10157-011-0034-z (2011).

J. I. Inoguchi and T. Sasahara: Biharmonic hypersurfaces in Riemannian symmetric spaces I. Hiroshima Math. J. 46 (2016), 97–121.

S. Yüksel Perktaş, E. Kılıç and S. Keleş: Hypersurfaces of Lorentzian para-Sasakian manifolds. Math. Scand. 108 (2011), 5-21.

W. J. Lu and R. S. Varga: On f−Biharmonic maps between Riemannian manifolds. arXiv:1305.5478, preprint, (2013).

Y. L. Ou: Biharmonic hypersurfaces in Riemannian manifolds. Pacific J. Math. 248 (2010), 217–232.

Y. L. Ou: On conformal biharmonic immersions. Ann. Glob. Anal. Geom. 36 (2009), 133–142.

Y. L. Ou: On f−biharmonic maps and f−biharmonic submanifolds. Pacific J. Math. 271 (2014), 461–477.

Z. P. Wang and Y. L. Ou: Biharmonic Riemannian submersions from 3-manifolds. Math Z. 269 (2011), 917–925.

B. E. Acet, S. Yüksel Perktas¸ and F. E. Erdogan: A study on

f−biharmonic curves in S(1, 4). AIP Conference Proceed. 1991 (2018).

DOI: https://doi.org/10.22190/FUMI2002311A


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)